# SDR DALA2024091108925

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 74,791 hours, 9,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3313 SEAT 54B AISLE EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPAIRED WIRE AND CONNECTOR PER A330 AMM 33-52. (4007644)
